# SDR AALA202304185768

- Difficulty date: November 18, 2022
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 36,273 hours, 15,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A85407
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CREASE ANGLE BELOW PASSENGER CABIN AFT LEFT ENTRY DOOR, LOCATED FROM BS 960 TO BS 986 AT LBL 52. REPLACED CREASE ANGLE PER SRM 51-70-1 R2-1.**SUPPLEMENTAL REPORT FOR AALA202212015768: ENGINEERING REVIEWED THIS EVENT AND DETERMINED THE CORRECT LEVEL WAS LEVEL 2 NOT LEVEL 1. SECTION 7 CORROSION LEVEL FIELD WAS CORRECTED ACCORDINGLY**
